SIGN UP

Typhoid injection

Avatar Image
Lan | 11:38 Thu 10th Aug 2006 | Body & Soul
3 Answers
Hi, I had my holiday jab on Monday which was Hep A & Typhoid in a single jab. I was wondering if this would have much effect on my body because I'm starting to feel really run down and got a sore throat.

Sorry to whinge but I feel rubbish.

Thanks

Answers

1 to 3 of 3rss feed

Best Answer

No best answer has yet been selected by Lan. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
I had my second jab a few weeks ago and although i didn't really link the two at the time, I fell ill with cold-like symptoms afterwards and a really bad sore throat. I just let it run it's course and was fine after about a fortnight. Just treat it like a normal cold, plenty of rest when you can, vitamin c and eat properly.
Question Author
yeah thats how it feels like i'm getting a cold, but even my jaw and arms are aching.
Yeah that's how i felt too. Not a lot the docs will do, just letit run it's course hun and take good care of yourself x

1 to 3 of 3rss feed

Do you know the answer?

Typhoid injection

Answer Question >>

Related Questions

Avatar Image
Avatar Image
flutterby